# SDR SWAA2023072571446

- Difficulty date: June 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION 2023-409582<[01] REPLACED STIFFENER LOCATED FLOOR STRUCTURE BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 AND SRM 51-40-02-0G-0; DRAWING 143A0060; SHEET 46; REV -. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED STIFFENER LOCATED FLOOR STRUCTURE BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 AND SRM 51-40-02-0G-0; DRAWING 143A0060; SHEET 46; REV -. SEE INDIVIDUAL SIGNS OFF BELOW. RII
